Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 9, 2018Dade County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 2:33 PM EDT for Dade County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2018, 2:33 PM EDT (18:33 UTC)
Expired
Aug 9, 2018, 3:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Wind
40

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WWUS82 KFFC 091833
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT THU AUG 9 2018
 
GAZ001-002-091915-
Walker GA-Dade GA-
233 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND DADE
COUNTIES UNTIL 315 PM EDT...

At 233 PM EDT...a strong thunderstorm was over Higdon, or near
Trenton...moving east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Trenton, Chickamauga, Lookout Mountain, Rising Fawn, Cole City,
Wildwood, Stephensville, Chattanooga  Valley, New England,
Morganville, Cloudland Canyon State Park, Hooker, Cooper Heights and
Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8560 3498 8533 3480 8527 3467 8554
      3474 8556
TIME...MOT...LOC 1833Z 258DEG 35KT 3484 8562 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:47 PM EDT, 46 minutes earlier.

Area forecast discussion, Aug 9, 1:47 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
147 PM EDT Thu Aug 9 2018

.PREV DISCUSSION... /Issued 1149 AM EDT Thu Aug 9 2018/

UPDATE...

Forecast remains largely on track this morning. Hot and humid
conditions are expected once again with heat indices exceeding 100
in the southern part of the region. There is currently no
convective activity in the area, but a complex of showers and
thunderstorms is approaching from the west. More active weather
is still anticipated as this system moves into our area this
afternoon and progresses eastward into the evening hours. A
stalled boundary draped across the southern tier could provide a
focus for enhanced convective activity and some strong to severe
storms embedded within the system are a possibility. Although the
main severe impact is still expected to be gusty winds, due to the
deep moisture over the area, strong storms could also produce
locally heavy rainfall and isolated flooding concerns.

King

PREV DISCUSSION... /Issued 731 AM EDT Thu Aug 9 2018/

PREV DISCUSSION... /issued 400 AM EDT Thu Aug 9 2018/

SHORT TERM /Today through Friday/...
Last vestiges of convective complex that traversed most of the
forecast area last evening is exiting stage right. There still
could be an isolated shower to pop up here prior to sunrise as
evidenced by activity over northern Alabama at this hour but
should be few and far between. Temps have recovered from the
earlier cold pool that knocked some areas into the 60s are now
back to their climatological values of lower 70s.

For today, expecting another thunderstorm complex aided by mid level
shortwave energy to affect the area late today into the first part
of the overnight once again. Will be interesting to see how this
round plays out as there will definitely be a boundary stalled
across southern sections to start the day. This will eventually
interact with approaching activity to the west in more of a zonal
flow/embedded shortwave scenario vs yesterdays NW flow regime.

NamNEST and some other hi res guidance indicate a line of storms
moving into west central Georgia late this afternoon and then
pushing east with areas where this complex rides along the boundary
seeing the most enhanced activity and potential for strong to severe
storms. Still expect winds to be the primary concern but with a
focusing boundary in place from Columbus to Macon, may need to
monitor for isolated flooding concerns as well.

Main shortwave to arrive late Friday and once again bring enhanced
thunderstorm chances to the area. With upper level support, high
PWATs around 2 inches, and plenty of instability to work with, see
no reason why we wont see numerous storms develop. May be a late
start once again depending on speed of the shortwave but regardless
most areas will see better than average shot at a line of storms
moving through either late Fri or into the first half of the
overnight portion Fri night.

Deese

LONG TERM /Friday Night through Wednesday/...
Large positively-tilted upper trough extending from the Northeast
to TX main feature over the bulk of the long term period before
cutoff low develops over Monday over OH valley and meanders
before slowly pushing east Wednesday. This puts in area of above
average moisture and rainfall and slightly below normal daytime
temps.

As far as impacts, late Sunday through late Monday appear to have
highest likelihood/coverage of strong/severe convection and
highest rainfall amounts. Dry slot progged by medium range models
in wake of short wave but timing fairly uncertain with GFS more
progressive and CMC/EC slower. Have kept PoPs in slt chc category
Tuesday, but if model trends continue, could actually see a dry
day. Another weak short wave progged to follow this one by Wed but
too far out to have much confidence due to pretty active overall
pattern with westerlies over most of CONUS mid-latitudes extending
much further south than normal.

SNELSON

&&

.AVIATION...
18Z Update...
Organized TSRA is once again expected to develop and move west to
east across the area late this afternoon and into the evening,
requiring a TEMPO for all TAF sites. Scattered convection is
already developing across the region, which necessitated moving
TEMPO group forward to 19Z for most sites. Most significant
thunderstorm activity looks to impact the metro TAF sites at
around 19-21Z. Numerous showers and thunderstorms are again
expected in the afternoon and evening Friday. Mainly VFR cigs at
035-050 are expected during the afternoon today and Friday
although some MVFR cigs around 025 could be observed with
thunderstorms. Winds expected to be W and less than 10 kts through
the period, with the exception of gusts associated with any
thunderstorms that occur.

//ATL Confidence...18Z Update...
Medium confidence on the timing and location of convection.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  72  89  71 /  40  60  50  40
Atlanta         89  72  87  72 /  70  70  60  40
Blairsville     84  65  81  64 /  50  70  60  50
Cartersville    89  69  86  70 /  70  60  60  40
Columbus        92  74  90  73 /  70  40  60  30
Gainesville     88  70  86  70 /  40  70  60  40
Macon           93  73  91  73 /  60  60  40  20
Rome            89  70  86  70 /  70  50  60  40
Peachtree City  89  71  88  71 /  70  60  60  40
Vidalia         93  74  92  75 /  30  60  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 9, 11:47 AM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Thu Aug 9 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over western Georgia and increase in coverage as they move east
during the late afternoon and evening. Some storms could be
strong to severe with damaging winds, frequent lightning and
heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 9, 1:59 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT THU AUG 9 2018

GAZ061-072>074-082>084-091830-
Wilkinson GA-Washington GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-
Twiggs GA-
159 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHWESTERN
WASHINGTON...BALDWIN...BIBB...SOUTHERN HANCOCK...SOUTHEASTERN JONES
AND NORTHWESTERN TWIGGS COUNTIES UNTIL 230 PM EDT...

At 159 PM EDT...a line of strong thunderstorms was along a line
extending from Devereux to near Coopers to near Lizella...and moving
east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Macon, Milledgeville, Irwinton, Gordon, Ivey, McIntyre, Payne,
Deepstep, Payne City, Midway-Hardwick, Hamburg State Park, Postell,
Beulah, Allenwood, Mountain Springs, Griswoldville, Skipperton,
Hebron, Hardwick and Devereux.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3318 8274 3290 8297 3265 8352 3275 8383
      3278 8385 3280 8386 3298 8344 3328 8307
      3322 8274 3321 8273
TIME...MOT...LOC 1759Z 277DEG 20KT 3322 8308 3296 8337 3278 8376

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 2:13 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT THU AUG 9 2018

GAZ113-091845-
Toombs GA-
213 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS COUNTY UNTIL 245 PM EDT...

At 213 PM EDT...a strong thunderstorm was over South Thompson, or 7
miles south of Lyons...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lyons, Vidalia, Santa Claus, Center, Toombs Central, New Branch,
McNatt Falls, South Thompson, English Eddy, Rock Springs, Cedar
Crossing, Johnson Corner and Grays Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
      3193 8230 3195 8231 3193 8231 3194 8238
      3196 8238 3195 8239 3196 8240 3195 8240
      3197 8243 3196 8246 3197 8248 3221 8243
      3217 8219 3191 8223
TIME...MOT...LOC 1813Z 288DEG 13KT 3210 8236

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 2:16 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT THU AUG 9 2018

GAZ052-053-066-067-091845-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
216 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR COWETA...NORTHEASTERN TROUP...
EASTERN HEARD AND NORTHERN MERIWETHER COUNTIES UNTIL 245 PM EDT...

At 216 PM EDT...a line of strong thunderstorms was along a line
extending from near Thomas Crossroads to Corinth...and moving
southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Newnan, Peachtree City, Senoia, Hogansville, Grantville,
Luthersville, Moreland, Sharpsburg, Turin, Haralson, Lone Oak, East
Newnan, Corinth, Rocky Mount, Saint Marks, Alvaton, Thomas Crossroads
and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3331 8500 3346 8464 3336 8458 3334 8456
      3334 8455 3330 8452 3326 8450 3324 8451
      3320 8449 3317 8451 3313 8457 3308 8481
      3319 8492
TIME...MOT...LOC 1816Z 308DEG 15KT 3338 8466 3323 8491

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 9, 2:22 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT THU AUG 9 2018

GAZ054>057-091845-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
222 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 245
PM EDT...

At 222 PM EDT...a strong thunderstorm was over Jw Smith Reservoir, or
near Fayetteville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Hampton, Tyrone, Lovejoy, Woolsey, Sunny Side, Inman, Bonanza, Jw
Smith Reservoir, Atlanta Motor Speedway, Flippen, Irondale and
Experiment.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3345 8461 3352 8442 3349 8414 3328 8427
      3337 8444
TIME...MOT...LOC 1822Z 289DEG 14KT 3344 8440

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 2:30 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT THU AUG 9 2018

GAZ061-073>076-083-084-091915-
Jefferson GA-Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Twiggs GA-
230 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
WILKINSON...WASHINGTON...SOUTHEASTERN BALDWIN...SOUTHEASTERN
HANCOCK...SOUTHWESTERN GLASCOCK AND NORTHEASTERN TWIGGS COUNTIES
UNTIL 315 PM EDT...

At 230 PM EDT...a line of strong thunderstorms was along a line
extending from near Hamburg State Park to near Hebron to near Dry
Branch...and moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Sandersville, Gibson, Irwinton, Gordon, Tennille, Ivey, McIntyre,
Toomsboro, Oconee, Avera, Mitchell, Deepstep, Edge Hill, Edgehill,
Hamburg State Park, Shoals, Downs, Warthen, Linton and Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3284 8282 3265 8321 3281 8350 3284 8351
      3302 8320 3330 8281 3329 8278 3326 8276
      3327 8271 3320 8247
TIME...MOT...LOC 1830Z 286DEG 25KT 3323 8281 3294 8307 3281 8347

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 2:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT THU AUG 9 2018

GAZ001-002-091915-
Walker GA-Dade GA-
233 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND DADE
COUNTIES UNTIL 315 PM EDT...

At 233 PM EDT...a strong thunderstorm was over Higdon, or near
Trenton...moving east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Trenton, Chickamauga, Lookout Mountain, Rising Fawn, Cole City,
Wildwood, Stephensville, Chattanooga  Valley, New England,
Morganville, Cloudland Canyon State Park, Hooker, Cooper Heights and
Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8560 3498 8533 3480 8527 3467 8554
      3474 8556
TIME...MOT...LOC 1833Z 258DEG 35KT 3484 8562

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:35 PM EDTSpecial Weather StatementFFCCarroll, Haralson25 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:56 PM EDTSpecial Weather StatementFFCBleckley, Pulaski34 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:18 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.